# SDR SWAA2022030126818

- Difficulty date: April 30, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; I/B MAIN FLAP; LOWER O/B TRAILING EDGE IS DELAMINATED. MARKED IN RED / REMOVED AND REPLACED NEW T/E WEDGE ON L/H WING TALDR MAIN FLAP O/B LWR TE IAW B 737-700 SRM 51-40-02-0G & AIPC 27-51-11-01B A TAG # WQ0822
